# SDR QXEA2018020800047

- Difficulty date: February 7, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 25,385 hours, 27,083 cycles
- System (JASC): 2310 · HF Communications System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Vhf Comms
- Part time: 113,719 hours, 114,360 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 VHF FAIL APPEARED AFTER TAKEOFF.  COULD NOT TRANSMIT OR RECEIVE.  CIRCUIT BREAKER ON LEFT ESSENTIAL J1 IS TRIPPED.  DIVERTED.  LANDING UNEVENTFUL.  REMOVED FROM SERVICE.  RESET THE CIRCUIT BREAKER IAW GPM 9.2-1. CIRCUIT BREAKER REMAINED SET.  COULD NOT DUPLICATE DISCREPANCY. AS A PRECAUTIONARY MEASURE, R & R THE NR 1 VHF TRANSCEIVER IAW AMM 23-11-01-000-801. 23-11-01-400-801. OPS CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
